# SDR MWEA95539

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, RT LAV SMOKE DETECTOR SOUNDED WHILE TAXIING TO GATE AFTER LANDING.  FLIGHT ATTENDANT REPORTED FOG IN CABIN AND NO FIRE DETECTED AT THAT TIME.  RAN LT AND RT ENGINES WITH PACKS ON, RAN APU AND COULD NOT DUPLICATE PROBLEM.  NO FOG OR SMOKE IN CABIN.  LEAK CHECKED APU AND ENGINE, ALL OK.
